Aa
A
A
A
Close
Aneurysm Community
605 Members
Avatar universal

Can blood thinners cause an aneurysm?

I have a friend who is producing to many red blood cells, causing extremely thick blood.  He is having blood drawn once a month.  He feels fatigued and sometimes nauseated.   When ask about a blood thinner he was told he could not take one as it could cause him to have an aneurysm.  He was given no explanation as to how or why.  Does anyone know the explanation for this?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
In this latest Missouri Medicine article, Richard J Weachter, MD, details the pros and cons of new blood thinner drug Dabigatran (Pradaxa).
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else